# SDR DXTA2024121701535

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 3,438 hours, 2,286 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 103000A
- Part serial: 278
- Condition: Defective
- Location: Stab Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PRIMARY STAB TRIM FAIL CASS MESSAGE AFTER TWO SECONDS OF ACTUATING STAB TRIM SWITCH UP OR DOWN FRIM EITHER YOKE. CORRECTIVE ACTION; REPLACED H STAB ACU IAW CE 680A AMM 27-40-02. PERFORMED MULTIPLE SATISFACTORY OPS TEST. NO FURTHER DEFECTS NOTED.
